MAUDE Adverse Event Report: TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the first clip came out in a closed condition during a laparoscopic right hemicolectomy.The second clip and after were loaded properly, but the user replaced the auto endo to a new one to complete the procedure.No clip fell/remained in the patient and no injury to the patient occurred".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unopen representative unit of ae05ml auto endo5 ml lot#: 73l2400225 for investigation.The serial number of the device is sn: (b)(6).The returned sample was visually examined without magnification.It was observed that there were no defects on the jaws.There were no visual defects observed on the applier and the device appeared to be assembled correctly.The returned sample had no biological material present on the device.The reported complaint of "clip(s) not opening" could be confirmed based upon the representative sample received.The customer returned one unopened unit of ae05ml auto endo5 ml for investigation.Upon functional inspection, the trigger was engaged to load the clips.The first clip was observed to have a rebound failure and misfired.The remaining 14 clips were correctly loaded into the jaws and were able to fully latch.No functional problem was found with the returned sample.The ifu states, "if a clip does not load with the clip bosses nested in the jaws as shown, extracorporeally remove the clip from the jaws, and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml." it was concluded that the device functions in accordance with the ifu as only one clip was misloaded.Corrective action is not required at this time, as there were no functional issues found with the returned sample.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.There were no functional issues found with the returned applier.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23392999
Report Number3003898360-2025-00784
Device Sequence Number10015205
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)241107(17)260507(10)73L2400225(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Catalogue NumberAE05ML
Device Lot Number73L2400225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown